In the last 4 weeks I've noticed that the amount of fluid I pass when ejaculating has become excessive. I haven't measured the volume, however it is enough to saturate a kitchen paper towel. The consistancy is very thin and clear. No odor. It is similar to when I have intercorse and delay ejaculating for a lengthy time, however, the current volume of fluid and velocity with which it exits is like nothing I've experienced before. I am 43 years old.
I'm concerned that this may be some kind of prostate issue. I recently suffered a bad bacterial infection that gave me the worst sore throat of my life, but not tonsilitis, accompanied by high fever, chills, sweats, back pain and protien in my urine, swollen lymph glands and lower back ache pain. Amoxicilin seemed to be enough to dispatch the infection, but it was never cultured and identified. I completed 10 days, 500mg Amoxicilin, 3 times per day.
Additionally, I contracted this infection while in Dubai. I consumed food from a small vendor in a small city outside the main city and may have come in contact with salmonella typhi. I also had the occassion to have unprotected sex with a prostitute, including oral sex performed by myself on her clitoris.
I have no other symptoms of prostate issues. I have no pain or perceived swelling. I urinate normally and on a normal schedule. Could the volume of ejaculate I am seeing be caused by a residual infection of my testes or prostate?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.